Duke Mathematical Journal

Smoothing estimates for null forms and applications

S. Klainerman and M. Machedon

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 81, Number 1 (1995), 99-133.

Dates
First available: 19 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077245464

Mathematical Reviews number (MathSciNet)
MR1381973

Zentralblatt MATH identifier
0909.35094

Digital Object Identifier
doi:10.1215/S0012-7094-95-08109-5

Subjects
Primary: 35B65: Smoothness and regularity of solutions
Secondary: 35L05: Wave equation 35L70: Nonlinear second-order hyperbolic equations 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10]

Citation

Klainerman, S.; Machedon, M. Smoothing estimates for null forms and applications. Duke Mathematical Journal 81 (1995), no. 1, 99--133. doi:10.1215/S0012-7094-95-08109-5. http://projecteuclid.org/euclid.dmj/1077245464.


Export citation

References

  • [B]1 J. Bourgain, Fourier transform restriction phenomena for certain lattice subsets and applications to nonlinear evolution equations. I. Schrödinger equations, Geom. Funct. Anal. 3 (1993), no. 2, 107–156.
  • [B]2 J. Bourgain, Fourier transform restriction phenomena for certain lattice subsets and applications to nonlinear evolution equations. II. The KdV-equation, Geom. Funct. Anal. 3 (1993), no. 3, 209–262.
  • [KePoVe] C. Kenig, G. Ponce, and L. Vega, The Cauchy problem for the Korteweg-de Vries equation in Sobolev spaces of negative indices, Duke Math. J. 71 (1993), no. 1, 1–21.
  • [KlMa] S. Klainerman and M. Machedon, Space-time estimates for null forms and the local existence theorem, Comm. Pure Appl. Math. 46 (1993), no. 9, 1221–1268.
  • [L] H. Lindblad, Counterexamples to local existence for quasilinear wave equations, preprint.
  • [PoSi] G. Ponce and T. Sideris, Local regularity of nonlinear wave equations in three space dimensions, Comm. Partial Differential Equations 18 (1993), no. 1-2, 169–177.
  • [Z] Y. Zhou, private communication.